# SDR SIMA20121128009

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 26,227 hours, 23,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT FUSELAGE SKIN HAS A CRACK 3/8" LONG AT FRAME 75 AND STRINGER 2R. THE AIRCRAFT WAS REMOVED FROM SERVICE. REPAIRED RIGHT FUSELAGE SKIN IAW EO EM-53MR-2039.  THE AIRCRAFT WAS RETURNED TO SERVICE.
